# SDR SWAA2022112976064

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,511 hours, 21,419 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Low Pressure
- Location: Hyd Syste,
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG. 1 HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT. / [01] REMOVED AND REPLACED #1 ENGINE; ENGINE DRIVEN PUMP PER AMM 29-11-11. OPS AND LEAK CHECK GOOD
